# SDR SWIA202053915

- Difficulty date: September 23, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 484-513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN PRESSURE FLOOR SILL HAS (4) AREAS OF CORROSION ON THE SILL SKIN BETWEEN FS 484.00 AND FS 513.00.  C-CHECK RO 11/11/2020.  REPAIRED RT CABIN PRESSURE FLOOR SILL (4) AREAS OF CORROSION ON THE SILL SKIN BETWEEN FS 484.00 AND FS 513.00.  REMOVED CORROSION BY BLENDING, IAW BOMBARDIER REO.  REFERENCE CONTINUATION FOR WORK PERFORMED.  COMPLETED TASK CARD AND ATTACHED COMPLETED SKYWEST FORM NR 337.  NO WEIGHT CHANGE.
